# SDR GTIA2022031436318

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 2,242 hours, 943 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA REPORTED WET SMELL SOCKS DURING DECENT AROUND 8000 FEET TURNED PACK 2 OFF FA REPORTED THAT SMELL WENT AWAY-PERFORMED IDENTIFICATION OF CABIN ODOR WITH HELP FROM AIR QUALITY REPORTING SHEET & TSM 05-50-00-810-831-A FOUND  PACK 2 TO BE CAUSE. FOUND DE-ICE FLUID AROUND INLET OF PACK 2
